I had vaser Hi-def done in Thailand, the side effects I have is very worrying, my stomach is three times the size and seems to be getting worse, my groin area is how blown up excessively, i have lumpy areas to the body tissue and I can feel them, its been two half of weeks now I have taken anti swelling tablets/ antibiotics and I am still stiff and very sore/tender and I am very very swollen indeed, especially the love handles which are so very big and swollen is this all normal?? please help
Vaser Hi-def Lipo 2.5 Weeks Ago. Are These Normal Side Effects? (photo)
Doctor Answers (5)
Vaser hidef and results
At 2.5 weeks after vase hi-def, you are still swollen, You may not have been the best candidate for this procedure but pre-op photos would have been helpful. Follow closely with your surgeon.
Vaser Hi-def Lipo 2.5 Weeks Ago. Are These Normal Side Effects?
Based upon the posted photos and Dr Ishoo's statement you were not a great candidate for Vaser HiDef lipo and with the very poor followup care just magnifies your issues. Out of country surgery has many risks of which you are unfortunately experiencing. Return to the surgeons and demand post operative care.
I have performed over a hundred Vaser hidef cases and I would not have advised that you were a good candidtate based on what I see in the pictures. Also, this type of procedure needs aggressive and intensive post-lipo care for the first 3 weeks and the first 7-10 days are daily visits so that the body is not overwhelmed with seroma which appears to be what is happening in your case. There is a strict regimen that must be followed after such a procedure otherwise, there is high likelyhood for irregularity and deformity. Also, based on the extent of bruising, the skin may have been subjected to high settings on the VASER which can cause burn and skin trauma.
You might also like...
Having swelling and bruising 2 weeks post-surgery is very normal. It takes 6-9 months for all swelling to subside. The pain should last a few weeks depending on each person pain tolerance. You should follow up with your PS. You should also be wearing compression garment for at least a few months to help reduce the swelling from your surgery areas. If you start feeling fluid in your abdomen it’s called seroma and it can be removed. Your groin area being swollen is normal as well; you can apply ice to help relieve the symptoms.
VASER Hi Def Lipo
1. You were not a good candidate for VASER Hi Def Lipo from the beginning. Your surgeon should have informed you about that.
2. VASER Hi Def Lipo is a very technically demanding procedure, both during the surgery and with post operative care which it appears to me that you're not receiving at the moment.
3. It is hard to tell due to the quality of your photos but it seems that in certain areas, the blood supply to the skin has been compromised due to aggressive use of the equipment. I would not be surprised if you have further complications related to that.
4. The swelling is due to seroma, which may resolve with time but it will further compromise your result.
5. Contact your surgeon and demand appropriate post operative care.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.